# SDR CALA2023051901574

- Difficulty date: May 17, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 82,554 hours, 11,626 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102585
- Condition: Corroded
- Location: Sta 1540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT - BELOW FLOOR SHEAR TIE FOUND CORROSION AT STA 1540 BTN S38R - S39R TRANSFER REF. NON-ROUTINE HX NRC WO.1731334 .  BULK CARGO COMPT - BELOW FLOOR STA 1540 BTN S38R-S39R SHEAR TIE REPLACED AS PER SRM 51-10-02 AND NEW SHEAR TIE INSTALLED AS PER SRM 51-40-02. ATTACHED FORM 44-0008 ITEM 1 TO ITEM 7 ACCOMPLISHED. RII INSPECT IS OKAY.
